MAUDE Adverse Event Report: CROSSTEX INTERNATIONAL INC. NATURAL EXTENSIONS EXTRA SENSITIVE EAR LOOP FACE MASK; SURGICAL MASK

CROSSTEX INTERNATIONAL INC. NATURAL EXTENSIONS EXTRA SENSITIVE EAR LOOP FACE MASK; SURGICAL MASK
Model Number GPLUSWHB
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Codes Rash (2033); Local Reaction (2035)
Date of Event 05/01/2019
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
(b)(4), distributor of natural extensions extra sensitive ear loop face mask, reported that a dental hygienist experienced symptoms of an allergic reaction while wearing the face mask.Crosstex followed up with the facility for additional information.It was reported the hygienist experienced symptoms of a hot, irritating sensation on her face.It was reported that the symptoms have been ongoing since (b)(6) 2018 with the use of several different face masks.It is unknown if all masks used were manufactured by crosstex.The hygienist is currently under medical supervision.The facility reported that the hygienist has a pre-existing condition (shingles) and multiple allergies.This complaint will continue to be monitored in the crosstex complaint handling system.
 
Event or Problem Description
(b)(4), distributor of natural extensions extra sensitive ear loop face mask, reported that a dental hygienist experienced symptoms of an allergic reaction while wearing the face mask.

Brand Name
NATURAL EXTENSIONS EXTRA SENSITIVE EAR LOOP FACE MASK
Common Device Name
SURGICAL MASK
Manufacturer (Section D)
CROSSTEX INTERNATIONAL INC.
10 ranick road
hauppauge NY 11788
MDR Report Key8655941
Report Number2433773-2019-00003
Device Sequence Number14022139
Product Code FXX
UDI-Device Identifier10366975000658
UDI-Public10366975000658
Combination Product (Y/N)N
Initial Reporter StatePA
Initial Reporter CountryUS
PMA/510(K) Number
K082258
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source distributor,user facility
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
Report Date (Section B) 05/30/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model NumberGPLUSWHB
Was Device Available for Evaluation? No
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 05/01/2019
Initial Report FDA Received Date05/30/2019
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;